# SDR MALA954380

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722104047
- Condition: Cracked
- Location: Fs 212.27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION IN MSP, MECHANICS FOUND THE RT LOWER BELT FRAME P/N 27-22104-047 TO BE CRACKED AT THE UPPER, OUTBOARD RELIEF RADIUS OF FS 212.27.  COMPLETED REPAIR TO THE LOWER BELT FRAME IAW THE FAIRCHILD SRM.  (W)
